# SDR DALA1244659016

- Difficulty date: August 4, 2012
- Submitted: August 6, 2012
- Operation: Air carrier
- Aircraft: N916DE
- Make and model: Doug MD-88
- Aircraft serial: 53421
- Aircraft time: 47,764 hours, 37,699 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED A STRONG ELECTRICAL BURNING ODOR ON TAKEOFF.  PERFORMED A CABIN SMOKE/ODOR INSPECTION AND A DUCT BURNOUT WITH NO DEFECTS FOUND.  REMOVED AND REPLACED COALESCER BAGS AS PRECAUTION.  NO LEAKS NOTED.
